Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM
Congruências de esferas geodésicas em e Congruence of geodesic spheres in and

Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 05(02): 212-229(2018)

Congruências de esferas geodésicas em $\mathbb{H}^3$ e $\mathbb{S}^3$


Congruence of geodesic spheres in $\mathbb{H}^3$ and $\mathbb{S}^3$

Edwin O. S. Reyes [*]

Carlos M. C. Riveros[*]
This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.

Received, Nov. 30, 2018 - Accepted, Dec. 21, 2018

DOI: http://dx.doi.org/10.17268/sel.mat.2018.02.08

Resumo
Em [2], foi obtida uma caracterização das superfícies em $\mathbb{R}^3$ que são envelopes de uma congruência de esferas em $\mathbb{R}^3$, na qual o outro envelope está em $\mathbb{R}^2$. Neste artigo, caracterizamos as superfícies de $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$ que são envelopes de uma congruência de esferas geodésicas em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, respectivamente, na qual o outro envelope está contido em $\mathbb{H}^{2}\subset \mathbb{H}^{3}$ e $\mathbb{S}^{2}\subset \mathbb{S}^{3}$. Mostramos que esta caracterização permite obter localmente uma parametrização das superfícies contidas em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, esta caracterização estende o resultado obtido em [2]. Além disso, damos condições suficientes para que estas superficies estejam associadas localmente por uma transformação de Ribaucour. Também, apresentamos famílias de superfícies parametrizadas por linhas de curvatura $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, que dependem unicamente de uma função de duas variavéis, a qual é solução de uma equação diferencial. Finalmente, caracterizamos as superfícies $\Sigma$ de tipo esférico em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, como as superfícies onde sua função raio é solução da equação de Helmholtz.

Palabras chave. Superfícies de tipo esférico, linhas de curvatura, espaço Hiperbólico, congruência de esferas geodésicas.

Abstract
In [2], was obtained a characterization of the surfaces in $\mathbb{R}^3$ which are envelopes of a sphere congruence in $\mathbb{R}^3$, in which the other envelope is in $\mathbb{R}^2$. In this paper, we characterize the surfaces of $\mathbb{H}^3$ and $\mathbb{S}^3$ which are envelopes of a congruence of geodesic spheres in $\mathbb{H}^3$ and $\mathbb{S}^3$, respectively, in which the other envelope is contained in $\mathbb{H}^2 \subset \mathbb{H}^3$ and $\mathbb{S}^2 \subset \mathbb{S}^3$. We show that this characterization allows locally to obtain a parameterization of the surfaces contained in $\mathbb{H}^3$ and $\mathbb{S}^3$, this characterization extends the result obtained in [2]. Moreover, we provide sufficient conditions for these surfaces to be locally associated by a transformation of Ribaucour. Also, we present families of surfaces parameterized by lines of curvature in $\mathbb{H}^3$ and $\mathbb{S}^3$, which depend on a function of two variables which is solution of a differential equation. Finally, we characterize the surfaces of the spherical type $\Sigma$ in $\mathbb{H}^3$ and $\mathbb{S}^3$, as the surfaces where its radius function is the solution of the Helmholtz equation.

Keywords Surfaces of the spherical type, lines of curvature, Hyperbolic space, congruence of geodesic spheres.


Congruências de esferas geodésicas em $\mathbb{H}^3$ e $\mathbb{S}^3$


Congruence of geodesic spheres in $\mathbb{H}^3$ and $\mathbb{S}^3$

Edwin O. S. Reyes [*]

Carlos M. C. Riveros[*]
This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.

Received, Nov. 30, 2018 - Accepted, Dec. 21, 2018

DOI: http://dx.doi.org/10.17268/sel.mat.2018.02.08

Resumo
Em [2], foi obtida uma caracterização das superfícies em $\mathbb{R}^3$ que são envelopes de uma congruência de esferas em $\mathbb{R}^3$, na qual o outro envelope está em $\mathbb{R}^2$. Neste artigo, caracterizamos as superfícies de $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$ que são envelopes de uma congruência de esferas geodésicas em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, respectivamente, na qual o outro envelope está contido em $\mathbb{H}^{2}\subset \mathbb{H}^{3}$ e $\mathbb{S}^{2}\subset \mathbb{S}^{3}$. Mostramos que esta caracterização permite obter localmente uma parametrização das superfícies contidas em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, esta caracterização estende o resultado obtido em [2]. Além disso, damos condições suficientes para que estas superficies estejam associadas localmente por uma transformação de Ribaucour. Também, apresentamos famílias de superfícies parametrizadas por linhas de curvatura $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, que dependem unicamente de uma função de duas variavéis, a qual é solução de uma equação diferencial. Finalmente, caracterizamos as superfícies $\Sigma$ de tipo esférico em $\mathbb{H}^{3}$ e $\mathbb{S}^{3}$, como as superfícies onde sua função raio é solução da equação de Helmholtz.

Palabras chave. Superfícies de tipo esférico, linhas de curvatura, espaço Hiperbólico, congruência de esferas geodésicas.

Abstract
In [2], was obtained a characterization of the surfaces in $\mathbb{R}^3$ which are envelopes of a sphere congruence in $\mathbb{R}^3$, in which the other envelope is in $\mathbb{R}^2$. In this paper, we characterize the surfaces of $\mathbb{H}^3$ and $\mathbb{S}^3$ which are envelopes of a congruence of geodesic spheres in $\mathbb{H}^3$ and $\mathbb{S}^3$, respectively, in which the other envelope is contained in $\mathbb{H}^2 \subset \mathbb{H}^3$ and $\mathbb{S}^2 \subset \mathbb{S}^3$. We show that this characterization allows locally to obtain a parameterization of the surfaces contained in $\mathbb{H}^3$ and $\mathbb{S}^3$, this characterization extends the result obtained in [2]. Moreover, we provide sufficient conditions for these surfaces to be locally associated by a transformation of Ribaucour. Also, we present families of surfaces parameterized by lines of curvature in $\mathbb{H}^3$ and $\mathbb{S}^3$, which depend on a function of two variables which is solution of a differential equation. Finally, we characterize the surfaces of the spherical type $\Sigma$ in $\mathbb{H}^3$ and $\mathbb{S}^3$, as the surfaces where its radius function is the solution of the Helmholtz equation.

Keywords Surfaces of the spherical type, lines of curvature, Hyperbolic space, congruence of geodesic spheres.